# SDR UALA2009082402604

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 31,214 hours, 3,852 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82282010
- Part serial: 45
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG EEC C1 L LEFT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY.  STATUS  MSG01- ACTIVE CRUISE MODE DEPENDENT; EEC PERMANENT MAGNET ALTERNATOR (L ENG, CH B) WINDING IS INOPERATIVE.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG-7351191 ACTIVE ER MODE -MAINT MSG 73-51191 AND 73- 51211.  REPLACED NR 1 PMA.  PERFORM ENGINE RUN, ALL INDICATIONS NORMAL ON BOTH CHANNELS.  CREW REPORT LEFT ENGINE EEC C1 MSG RETURNED AFTER ENGINE START.  PMA PREVIOUSLY REPLACED.  EEC REPLACED.  ENG RUN CHECKS GOOD.
